# SDR PNSA020103

- Difficulty date: January 17, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N695PA
- Make and model: Saab 340B
- Aircraft serial: 340B310
- Aircraft time: 13,297 hours, 11,949 cycles
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: 1734362450
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED AKN FOR CDB CLIMBING THRU 3000 FEET, RIGHT TAIL PIPE HOT LIGHT ILLUMINATED.  RT ENGINE POWER REDUCED, BLEED AIR SHUT OFF, LIGHT REMAINED ON.  ENGINE WAS NOT SHUTDOWN PER EMERGENCY CHECKLIST DUE TO ICING CONDITIONS.  COPILOT VISUALLY CONFIRMED NO INDICATION OF FIRE FROM CABIN AND EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO AKN WITHOUT INCIDENT.  LINE MAINTENANCE INSPECTED AIRCRAFT AND AIRCRAFT WAS FERRIED TO ANC MAINTENANCE BASE WHERE TWO FIRE DETECTOR PROBES WERE FOUND CLOSING EARLY.  THESE PROBES ARE CHECKED EACH 6000 HOURS PER MRB TASK 26-12-01.
